Instytut Matematyki - lista publikacji

1001-1200 z 2650.

2010

1641.
Algebraic approximation of smooth maps, UNIV. IAG. ACTA MATH. vol. XLVIII (2010), 9-40
1632.
1627.
Ultra-m-separability, TOPOL APPL vol. 157 (2010), 669-673
1608.
Transversal biwave maps, ARCHIVUM MATHEMATICUM (BRNO) (2010), 211-226
1605.
Anna Sulima, Tomasz Tokarski, T.Misiak, A. Sulima.T.Tokarski
Czy w polskich powiatach występuje efekt konwergencji realnej?, (2010), "W. Kwiatkowska, E. Kwiatkowski Wzrost gospodarczy i polityka makroekonomiczna", Wydawnictwo Uniwersytetu Łódzkiego

2009

1604.
1603.
Selected Chapters of the History of Mathematics in Poland, FROM SHARED TRADITIONS TO PROSPEROUS BILATERAL FUTURE IN SWISS-POLISH RELATIONS (PROCEEDINGS OF THE CONFERENCE: SWISS-POLISH COHESION DIALOGUE BETWEEN SCIENCE, ECONOMY AND CULTURE, BERN, NOVEMBER 22, 2007) (2009), 49-62
1602.
Jeszcze o Brożku, ANTIQUITATES MATHEMATICAE vol. 3 (2009), 9–19
1601.
Jeszcze o Brożku , WIADOMOŚCI MATEMATYCZNE vol. 45 (2009), 307–315
1600.
1599.
Bi-Lipschitz trivial quasi-homogeneous stratifications, SAITAMA MATHEMATICAL JOURNAL vol. 26 (2009), 1-13
1595.
Central subsets of Urysohn universal spaces, COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE vol. 50 (2009), 445-461
1588.
A note on maximal plurisubharmonic functions, UZBEK MATHEMATICAL JOURNAL (2009), 28-32
1583.
On Stan Ulam and his mathematics, AUSTRALIAN JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS vol. 6 (2009), 1-9
1579.
A note on Le-Pham's paper-convergence in Ep spaces, ACTA MATHEMATICA VIETNAMICA vol. 34 (2009), 401-410
1577.
Remarks on boundary values of some classes of plurisubharmonic functions, INTERNATIONAL JOURNAL OF FUNCTIONAL ANALYSIS, OPERATOR THEORY AND APPLICATIONS vol. 1 (2009), 25-38
1560.
Michał Kapustka, Tomasz Szemberg, T.Bauer,S.DiRocco,B.Harbourne,A.Knutsen,W.Syzdek
A primer on Seshadri constants vol. Contemporary Mathematics (496) (2009), "Interactions of Classical and Numerical Algebraic Geometry", American Mathematical Society (AMS)
1544.
Distributions on the cotangent bundle from torsion-free connections, DIFFERENTIAL GEOMETRY, WORD SCI. PUBL., HACKENSACK, NJ (2009), 301-305
1543.
Riemannian structures on higher order frame bundles from classical linear connections, DIFFERENTIAL GEOMETRY, WORD SCI. PUBL., HACKENSACK, NJ (2009), 296-300
1536.
1532.
Spójność ugrupowań parlamentarnych, w: J. Sokołowski, P. Poznański (red.), (2009), "Wybrane aspekty funkcjonowania Sejmu w latach 1997-2007", Wydawnictwo Krakowskiej Szkoły Wyższej
1523.
O pewnym kontrprzykładzie, MATEMATYKA-SPOŁECZEŃSTWO-NAUCZANIE vol. 43 (7) (2009), 5-9
1520.
On certain diophantine equations related to triangular and tetrahedral numbers, XI INTERNATIONAL WORKSHOP FOR YOUNG MATHEMATICANS, NUMBER THEORY, KRAKÓW, 14-20 SEPTEMBER 2008 (2009), 211-22
1517.
Chaos in nonautonomous dynamical systems, ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA SERIA MATEMATICA (2009), 209-221

2008

1510.
Dévissage for local deformation functors, OBERWOLFACH REPORTS vol. 54/2008 (2008), 3038-3040
1507.
Two-sided weighted shifts are `almost Krein' normal vol. 188 Oper. Theory Adv. Appl. (2008), "Spectral theory in inner product spaces and applications", Birkhäuser
1506.
Integration and Lipschitz functions, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO vol. 57 (2008), 391-399
1494.
Age-dependent population dynamics with the delayed argument vol. 75 (2008), "Progr. Nonlinear Differential Equations Appl., ", Birkhäuser
1492.
1490.
First steps in several complex variables: Reinhardt domains vol. EMS Textbooks in Mathematics, viii+359 pp (2008), European Mathematical Society (EMS)
1489.
1488.
1487.
Marek Karaś, KaraśM.
A note on triangular automorphisms, UNIV. IAGEL. ACTA MATH. 46 (2008) 71-74.
1486.
Marek Karaś, KaraśM.,ZielińskiA.P.
1485.
Marek Karaś, KaraśM.
A note on geometric degree of finite extensions of mappings from a smooth variety, BULL. POLISH ACAD. SCI. MATH. 56 no. 2 (2008), 105 - 108
1473.
1469.
On some useful conditions for hyperbolicity, TRENDS IN MATHEMATICS vol. 10 (2008), 57-64
1466.
Canonical 1-forms on higher order adapted frame bundles, ARCH. MATH. (BRNO) 44 (2008), no. 2, 115-118
1463.
Włodzimierz Mikulski, J.Kurek.W.M.Mikulski
The natural affinors on higher order principal prolongations, INT. ELECTRON. J. GEOM. 1 (2008), no. 2, 11-14
1462.
1455.
Like jet prolongation functors on affine bundles, PROC. CONF. ON DIFFERENTIAL GEOM. AND APPL., WORLD SCIENT. PUBL (2008), 475-487
1454.
Włodzimierz Mikulski, M.Doupovec
Extension of connections, PROC. CONF. ON DIFFERENTIAL GEOM. APPL. OLOMOUC, WORLD SCIENT. PUBL. (2008), 223-238
1452.
Generalized Haar integral, TOPOL APPL vol. 155 (2008), 1323-1328